# SDR F3LA2021032900024

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 04668
- Aircraft time: 34,875 hours, 14,418 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 47145147
- Part serial: 2987
- Condition: Failed
- Location: Zone 300
- Part time: 42,663 hours, 20,232 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THSA FAILED TEST OF THE NO-BACK DEVICE.   THSA REMOVED AND REPLACED ON PEMCO NR 10682-0363. IAW A320 AMM 27-44-51-400-001-A. OPS CHECK GOOD.
